# SDR UIEA2017101901984

- Difficulty date: October 19, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 77,951 hours, 9,897 cycles
- System (JASC): 8011 · Engine Starter
- Part: Fill Port
- Condition: Missing
- Location: Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE STARTER FILL PORT MISSING.  INSTALLED THE FILL PORT IAW AMM 80-11-01.
